Zirtek Liquid Cetirizine 1MG/ML Oral Solution
€11.90 – €17.80 Incl VAT
Zirtek liquid is an oral Antihistamine and contains Cetirizine.
Product Details
Zirtek liquid contains Cetirizine and is an antihistamine. In adults and children aged 2 years and above, Zirtek is indicated for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis and for the relief of urticaria and hives.
You must be aged over 18 years to purchase this product.
Active Ingredients
- Each 10ml contains 10mg of cetirizine.
- 10ml Zirtek oral solution( 2 measuring spoons) contains:3.15g glucose equivalents.
HOW TO USE
- Adults and children over 12 years: 10mg once daily as 10ml oral solution (2 full measuring spoons)
- Children between 6 and 12 years: 5 mg twice daily as 5ml (1 full measuring spoon) twice daily.
- Children between 2 and 6 years: 2.5mg twice daily as 2,5ml oral solution (a half measuring spoon) twice daily.